MathSciNet Relay Station
MathSciNet bibliographic data
MR1681246 35Q53 (35A30 58F37)
Fan, En Gui; Zhang, Hong Qing A new approach to Backlund transformations of nonlinear evolution equations. Appl. Math. Mech. (English Ed.) 19 (1998), no. 7, 645–650; translated from Appl. Math. Mech. 19 (1998), no. 7, 603--608(Chinese)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement